# SDR YENA20110929352

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N559JB
- Make and model: Airbus A320-232
- Aircraft serial: 1917
- Aircraft time: 35,633 hours, 12,450 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cable
- Part number: L32A319160001
- Part serial: 1059
- Condition: Failed
- Location: Emergency Exit
- Part time: 21,416 hours, 7,650 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6461 JFK-LCQ, ON HEAVY MAINTENANCE CHECK FOUND RT OVERWING EXIT SLIDE CABLE FAILED THE TRAVEL TEST.  REMOVED AND INSTALLED OVERWING EMERGENCY EXIT SLIDE CABLE ASSY PER A320-53-1227-01.
